It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 9 of 9 for period late after getting off birth control pill. (0.082 seconds)


... Thanks so much for the advice. I guess the no sex drive is getting to me more then not having my period. ... (2 replies)
... If you read a lot of the other posts from women who quit the pill on this board then you will see how common it is to not have a period. ... (2 replies)
... Hi I'm 17 and I had recently started birth control. ... (3 replies)

... If it was the Mirena IUD, those are normal withdrawal side effects. It happens to a lot of women after stopping hormonal birth control. ... (5 replies)
... days after stopping. ... (5 replies)
... I though at first I was pregnant and just about flipped out... my hair was getting really greasy, I have acne like never before...its weird. But its been long enough now that I know that it must just be coming off the pill. ... (6 replies)
... Hello all, I was curious of others experience with stopping Birth Control Pills and if you had problems AFTER taking them, like withdrawal effects.. ... (2 replies)
Is this normal?
Feb 3, 2010
... So yesterday I was on day 7 of my first pack of birth control pills, ortho tricyclen lo. I had protected sex with my boyfriend, then we had sex again an hour later without a condom, but he didn't finish. ... (0 replies)
Plan B
Sep 21, 2006
... it says right on the sheet that comes in the package that it's normal for it to throw your cycle off schedule by up to a week. That means your period might be up to a week or so early OR late. So keep that in mind too. No need to freak yourself out. ... (6 replies)




Pages: 1

All times are GMT -7. The time now is 04:38 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!